# SDR GTIA2017081002141

- Difficulty date: August 8, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N504NK
- Make and model: Airbus A319-132
- Aircraft serial: 2473
- Aircraft time: 52,985 hours, 21,261 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR LEAKING EXCESSIVELY. CLEANED DOOR SEAL AND SILL OF L2 DOOR.   INSPECTED AND FOUND NO OTHER DEFECTS. DOOR OPERATES NORMALLY IAW AMM 52-10-00, ACFT OK FOR CONTINUED SERVICE
